Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Abdominal pain, bloating, vomit feeling. Taking vegetable juice. What happened?

Hi, we started vegetable juicing about 4 months ago - myself and 3 kids. We are NOT on a juice only diet we are on our regular food diet but just started incorporating about a cup and a half of vegetable only juice everyday. The first 4 1/2 months were fine but all of a sudden after drinking my juice one evening, I started with severe abdominal pain and bloating. I was belching continuously and kept feeling like i would vomit. None of the vegetables were any different than what we normally juice ( a combination of parsley, spinach, cucumbers, capsicum, carrots, beets etc). Also the kids were fine and continue to be till today but I have gotten this every single day for the last 2 weeks. I kept trying because was not convinced it was the juice since it made no sense that I would suddently develop this intolerance so I started eliminating 1 vegetable everynight till I was down to just cucumbers last night and I still suffered the same symptoms! No symptoms eating the whole vegetables even in huge quantities and nothing else has changed. Kids still fine with all vegetables. I'm wondering what happened. Any ideas?
Asked On : Wed, 10 Apr 2013
Answers:  2 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.F.
As you describe your self and 2 kids were taking vegetable juice containing, parsley, spinach, cucumbers, capsicum, carrot, and beets since 4.5 months.
You are alone facing abdominal pain, bloating, nausea, in spite of omiting one vegetable per day, but no symptoms to children and nosymptoms to you when you eat same vegetables.
I am not clear whether you have tried with out cucumber juice.
Any how what ever the reason, is omit the juice comletely, if still the problem is continuing after few days, you must be having some problem with your stomach.
If that happens i advise you to consult a gastroenterologist for diagnosis and treatment. you may need to have gastroscopy done besides other routine tests for confirmation.
wishing for a quick and complete recovery.
Best regards.
Answered: Thu, 11 Apr 2013
I find this answer helpful
Internal Medicine Specialist Dr. Mayank Bhargava's  Response
Jan 2013
Thanks for posting your query.
Do you have acidic belching/ abdominal discomfort/ excessive flatulence/ gargling sound in abdomen/ abdominal bloating after taking meals?
With the available described symptoms, there appears to be possibility of peptic ulcer disease or persisting gastroenteritis.
You should consult with internal medicine specialist/ gastroenterologist and should go for thorough check up.
You should also go for ultrasound imaging, endoscopy and serum amylase and lipase, thyroid profile, blood sugar level, and serum calcium.
You should also go for urea breathe test for H. Pylori.
If Urea breathe test is found to be positive then you have to take complete eradication therapy for H. Pylori bacteria.
Meanwhile, you should take proton pump inhibitors along with prokinetics for relief of your symptoms.
Avoid oily and spicy food.
Take care,
Dr. Mayank Bhargava
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor